# SDR SWAA2022010558442

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 32,223 hours, 14,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING CEILING EXIT SIGN DISLODGED ; / [01] REATTACHED OVERWING CEILING EXIT SIGN PER AMM 33-51-04. CKS OK.
